# SDR CALA2018121112545

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 79,724 hours, 30,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311923020091
- Condition: Cracked
- Location: L1 Door Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME 16 STOP FITTING NO. 1 LOWER OUTBOARD HOLE IS CRACK ED IN FRAME LAYER AT 6:00. LOWER INBOARD HOLE CRACKED IN FRAME A T 6:00 ON HAECO LCQ REF 9296158 SPEC A3NB-53-4-6304 AD 2017-22-0 3. NR GENERATED BY V061633 REPAIRED AND INSPECTED PER ECRA 5311-02050. ACCOMPLISH INITIAL I NSPECTION PER PART 2 OF ECRA 5311-02050 ON OR BEFORE AIRCRAFT RE ACHES 42677 FC''S. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 12,100 FLIGHT CYCLES THEREAFTER. OKAY TO CARRY FORWARD WITH INITIAL INSPECTION OF L1 DOOR FRAME 16 STOP FITTING NO. 1 LOWER OUTBOARD HOLE PER PART 2 OF ECRA 5311-02050 AT OR BEFORE AIRCRAFT REACHES 42,677 FLIGHT CYCLES (FC). ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 12,100 FC THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED. QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
